# SDR MWEA95494

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND ANTENNA SUPPORT DOUBLER AT STA 325 BETWEEN LONGERON 30L AND 29L CORRODED BEYOND LIMITS.  FABRICATED A NEW DOUBLER PER SRM 53-01, PG 1 AND INSTALLED PER SRM 51-30.
